| Model Number |
2001-205 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
01/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges having a towel on top of the heating pad while laying against it then fell asleep and awoke to a burn on his right thigh.There was not a report of property damage(s) with this incident.
Additional Manufacturer Narrative
There is an instruction that states, "burns can occur regardless of control setting, check skin under pad frequently" and consumer failed to perform that instruction.There is an instruction that states, "do not sit on, against, or crush pad-avoid sharp folds.Place pad on top of and not under the part of body needing heat" and consumer failed to perform that instruction.There is an instruction that states, "do not use while sleeping" and consumer failed to perform that instruction.There is an instruction that states, "do not place anything over the heating pad while in use or plugged in, such as a towel, blanket, clothing, or any other insulating material, and never allow heating pad to wrap around itself" and consumer failed to perform that instruction.
Additional Manufacturer Narrative
There is an instruction that states, "burns can occur regardless of control setting, check skin under pad frequently" and consumer failed to perform that instruction.There is an instruction that states, "do not sit on, against, or crush pad-avoid sharp folds.Place pad on top of and not under the part of body needing heat" and consumer failed to perform that instruction.There is an instruction that states, "do not use while sleeping" and consumer failed to perform that instruction.There is an instruction that states, "do not place anything over the heating pad while in use or plugged in, such as a towel, blanket, clothing, or any other insulating material, and never allow heating pad to wrap around itself" and consumer failed to perform that instruction.Heating pad is bunched/crushed which shows abuse of the product and a violation of the instructions and warnings provided.This incident is the direct result of consumer misuse/abuse of the product.
Event or Problem Description